# SDR GTIA2025111339177

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 45,123 hours, 20,592 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 38380
- Condition: Inoperative
- Location: Zone 200
- Part time: 5,742 hours, 2,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF MAGEPHENO BATTERIES FOUND MAGAPHONE DAMAGED.  R & R AFT MEGAPHONE IAW AMM 25-65-51 OPS CK GOOD. TC 256551-01-1 C/W.
